# SDR JIKA2013120901

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N672AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC672
- Aircraft time: 22,915 hours, 26,447 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM SLC, BOTH LOW HYD PRESS LIGHTS CAME ON.  PILOT DECLARED AN EMERGENCY & LANDED AT JAC WITHOUT FURTHER INCIDENT.  MX INSPECTION REVEALED CRACK IN BEND RADIUS OF HYD LINE FOR NOSE GEAR EXTENSION ACTUATOR.  HYD LINE WAS R & R WITH NEW FABRICATED HYD LINE IAW FAIRCHILD MM SA227 29-00-00, GEAR SWING OPERATIONAL CHECKS PERFORMED NORMAL.
